# SDR YENA2023083001004

- Difficulty date: August 28, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N509JB
- Make and model: Airbus A320-232
- Aircraft serial: 01270
- Aircraft time: 87,928 hours, 32,382 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Part number: 183307101
- Part serial: A1946593
- Condition: Failed
- Location: Unknown
- Part time: 8,344 hours, 3,046 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#268, PUJ-JFK. 'ELECTRICAL BURNING SMELL EMENATING FROM OVERHEAD FWD GALLEY LIGHT FIXTURE (S) TURNED LIGHTS OFF SMELL DISAPATED ( THALES-AVANT IFE (ENTIRE SYSTEM) ); REMOVED AND REPLACED ICMT IAW AMM 44-21-11 AND PSB IAW AMM 44-22-44 DUE TO BURNING SMELL FROM COMPONENTS. ALL OPS NORMAL. MDDR CLEARED. MX-4 UPDATED. PLACARD REMOVED.'
